# SDR FDEA202510242089

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 77,004 hours, 30,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N000011
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB FRONT SPAR UPPER SURFACE HAS A DENT (STA 86.600)  FOUND DENT AT UPPER SKIN RH HORIZONTAL STA 86.600, OUT OF LIMITS DIM A=1.500", Y=0.069",   A/Y=21.73 AND REPAIRED IAW B757 SRM 55-10-01-1A TABLE I NOTE I AND IAW B757 SRM 51-70-10-  2R REP 4
